# SDR AJXA2019110900003

- Difficulty date: November 9, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N917PG
- Make and model: Lear 60LEAR
- Aircraft serial: 60142
- Aircraft time: 6,265 hours, 4,142 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AIRCRAFT DID NOT PRESSURIZE. AIRCRAFT RETURNED TO POINT OF ORIGIN AND SAFELY LANDED. ONCE AIRCRAFT LANDED PILOTS MEL’D PRESSURIZATION SYSTEM AND RETURNED TO FXE FOR MAINTENANCE. AIRCRAFT IS CURRENTLY AWAITING MAINTENANCE TO TROUBLESHOOT PRESSURIZATION SYSTEM.
